By contactus
February 22, 2012
Category: Uncategorized

Ever thought your cholesterol medication would affect your peripheral nerves? New research shows that with prolonged treatment with statin medications there is often long term damage done to peripheral nerves.

Cholesterol medications are not always necessary. Cholesterol levels have not been proven to be the factor leading to heart disease. With taking medications there are always unknown side effects, but with cholesterol medications there are many conditions that can be linked with the use of these drugs. Along with increased peripheral nerve damage, statin drugs also increases your chance by 50% for acquiring diabetes.  If you or someone you know has developed peripheral nerve damage or are becoming diabetic, look into your history and remember statin medications can lead to these conditions!

There are ways to lower your cholesterol naturally, read more…

http://articles.mercola.com/sites/articles/archive/2012/01/25/nerve-damage-with-cholesterol-meds.aspx?e_cid=20120125_DNL_art_2

Comments: